MathSciNet Relay Station
MathSciNet bibliographic data
MR430545 (55 #3550) 35L65
Conway, E. D.; Smoller, J. A. Shocks violating Lax's condition are unstable. Proc. Amer. Math. Soc. 39 (1973), 353–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement